# SDR CNMA20090019

- Difficulty date: August 5, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 44,297 hours, 9,379 cycles
- Engine: Ge CF650*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD2601W211
- Part serial: EE175
- Condition: False Indication
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R4-DOOR SLIDE INOP (SLIDE LIGHT REMAINS ON).  REPLACED R4 DOOR SLIDE - OPS CHECK NORMAL. MM REF. 25-61.
